# SDR 96FDEA00219

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1130-1149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 1130 AND 1149 HAS FASTENER PULLED THROUGH STR 6R.  CUT OUT STR DAMAGE AREA FABRICATED STR SPLICES REPAIR AND INSTALLED REPAIR PARTS WITH FASTENERS PER FEDEX SRM 53-10-3 FIG 3 AT BS 1130 AND 1149 STR 6R.
